Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 348–354 (Mi zvmmf2100)  

This article is cited in 1 scientific paper (total in 1 paper)

An iterative scheme for two-dimensional MHD equations with account for the Hall effect

V. P. Zhukov

Novosibirsk

Full text: PDF file (1090 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 342–347

Bibliographic databases:
UDC: 519.6.537.84
MSC: Primary 76W05; Secondary 65M06, 76E25, 49M25, 35L45
Received: 13.02.1995
Revised: 23.10.1996

Citation: V. P. Zhukov, “An iterative scheme for two-dimensional MHD equations with account for the Hall effect”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 348–354; Comput. Math. Math. Phys., 37:3 (1997), 342–347

Citation in format AMSBIB
\Bibitem{Zhu97}
\by V.~P.~Zhukov
\paper An iterative scheme for two-dimensional MHD equations with account for the Hall effect
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 348--354
\mathnet{http://mi.mathnet.ru/zvmmf2100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452580}
\zmath{https://zbmath.org/?q=an:1073.76673}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 342--347


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2100
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Zhukov, “A finite difference scheme for solving two-liquid magnetohydrodynamic equations in cylindrical coordinates”, Comput. Math. Math. Phys., 45:1 (2005), 149–162  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:65
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021